Embedding theorems for Müntz spaces
Annales de l'Institut Fourier, Volume 61 (2011) no. 6, pp. 2291-2311.

We discuss boundedness and compactness properties of the embedding M Λ 1 L 1 (μ), where M Λ 1 is the closed linear span of the monomials x λ n in L 1 ([0,1]) and μ is a finite positive Borel measure on the interval [0,1]. In particular, we introduce a class of “sublinear” measures and provide a rather complete solution of the embedding problem for the class of quasilacunary sequences Λ. Finally, we show how one can recapture some of Al Alam’s results on boundedness and the essential norm of weighted composition operators from M Λ 1 to L 1 ([0,1]).

Nous étudions la continuité et la compacité du plongement M Λ 1 L 1 (μ), où M Λ 1 est l’enveloppe linéaire fermée des monômes x λ n dans L 1 ([0,1]) et où μ est une mesure borélienne positive et finie sur [0,1]. En particulier, nous introduisons une classe de mesures “sous-linéaires” et nous donnons une solution complète au problème de plongement pour une classe de suites quasilacunaires Λ. Finalement nous montrons comment retrouver des résultats de Al Alam concernant la continuité et la norme essentielle des opérateurs de composition à poids de M Λ 1 dans L 1 ([0,1]).

DOI: 10.5802/aif.2674
Classification: 46E15,  47A30,  47B33
Keywords: Müntz space, embedding measure, weighted composition operator, compact operator, essential norm
Chalendar, Isabelle 1; Fricain, Emmanuel 1; Timotin, Dan 2

1 Université de Lyon 1 INSA de Lyon, École Centrale de Lyon CNRS, UMR5208, Institut Camille Jordan 43 bld. du 11 novembre 1918 69622 Villeurbanne Cedex (France)
2 Institute of Mathematics of the Romanian Academy PO Box 1-764 Bucharest 014700 (Romania)
@article{AIF_2011__61_6_2291_0,
     author = {Chalendar, Isabelle and Fricain, Emmanuel and Timotin, Dan},
     title = {Embedding theorems for {M\"untz} spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {2291--2311},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {6},
     year = {2011},
     doi = {10.5802/aif.2674},
     mrnumber = {2976312},
     zbl = {1255.46013},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2674/}
}
TY  - JOUR
AU  - Chalendar, Isabelle
AU  - Fricain, Emmanuel
AU  - Timotin, Dan
TI  - Embedding theorems for Müntz spaces
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 2291
EP  - 2311
VL  - 61
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2674/
UR  - https://www.ams.org/mathscinet-getitem?mr=2976312
UR  - https://zbmath.org/?q=an%3A1255.46013
UR  - https://doi.org/10.5802/aif.2674
DO  - 10.5802/aif.2674
LA  - en
ID  - AIF_2011__61_6_2291_0
ER  - 
%0 Journal Article
%A Chalendar, Isabelle
%A Fricain, Emmanuel
%A Timotin, Dan
%T Embedding theorems for Müntz spaces
%J Annales de l'Institut Fourier
%D 2011
%P 2291-2311
%V 61
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2674
%R 10.5802/aif.2674
%G en
%F AIF_2011__61_6_2291_0
Chalendar, Isabelle; Fricain, Emmanuel; Timotin, Dan. Embedding theorems for Müntz spaces. Annales de l'Institut Fourier, Volume 61 (2011) no. 6, pp. 2291-2311. doi : 10.5802/aif.2674. http://archive.numdam.org/articles/10.5802/aif.2674/

[1] Al Alam, Ihab Géométrie des espaces de Müntz et opérateurs de composition à poids, Université Lille 1 (2008) (Ph. D. Thesis)

[2] Al Alam, Ihab Essential norms of weighted composition operators on Müntz spaces, J. Math. Anal. Appl., Volume 358 (2009) no. 2, pp. 273-280 | DOI | MR | Zbl

[3] Borwein, Peter; Erdélyi, Tamás Polynomials and polynomial inequalities, Graduate Texts in Mathematics, 161, Springer-Verlag, New York, 1995 | MR | Zbl

[4] Gurariy, Vladimir I.; Lusky, Wolfgang Geometry of Müntz spaces and related questions, Lecture Notes in Mathematics, 1870, Springer-Verlag, Berlin, 2005 | MR | Zbl

[5] Hardy, G. H. Orders of infinity. The Infinitärcalcül of Paul du Bois-Reymond, Hafner Publishing Co., New York, 1971 (Reprint of the 1910 edition, Cambridge Tracts in Mathematics and Mathematical Physics, no. 12) | MR

[6] Spalsbury, Angela Perturbations in Müntz’s theorem, J. Approx. Theory, Volume 150 (2008) no. 1, pp. 48-68 | DOI | MR | Zbl

Cited by Sources: